# SDR IPXA2017052617566

- Difficulty date: May 16, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 31,180 hours, 21,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536111
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, MAIN DECK FLOOR PANEL 241XDF PN 144N5361 HAS EDGE DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692.
